| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Event date: the events occurred on unknown dates between (b)(6) 2025 and (b)(6) 2026.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an unknown quantity of continu-flo solution sets leaked.The events occur when the nurse spikes a solution bag (saline bag for example) to prime the tubing and once inverted the saline leaks from the vent above the drip chamber.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h3, h6 and h11.The actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The device underwent pressure testing, and a leak was observed on the edge of the blue part of the chamber.The reported condition was verified.The cause of the event was due to a supplier issue during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.